Fixed point theorems for a pair of mappings satisfying a generalized weakly contractive condition in ordered metric spaces

dc.contributor.authorNashine, Hemant Kumar
dc.contributor.authorAltun, Ishak
dc.date.accessioned2020-06-25T18:06:36Z
dc.date.available2020-06-25T18:06:36Z
dc.date.issued2012
dc.departmentKırıkkale Üniversitesi
dc.descriptionNASHINE, HEMANT KUMAR/0000-0002-0250-9172; Altun, Ishak/0000-0002-7967-0554; NASHINE, HEMANT KUMAR/0000-0002-0250-9172
dc.description.abstractFixed point theorems for a pair of mappings which satisfy the condition of being generalized weakly contractive in complete ordered metric spaces are derived. At the end of the paper, applications of the previous results to new fixed point results of integral type are also shown.en_US
dc.identifier.citationNashine H. K., Altun İ. (2012). Fixed point theorems for a pair of mappings satisfying a generalized weakly contractive condition in ordered metric spaces. Hacettepe Journal of Mathematics and Statistics, 41(2), 243 - 253.en_US
dc.identifier.endpage253en_US
dc.identifier.issn1303-5010
dc.identifier.issue2en_US
dc.identifier.scopus2-s2.0-84866028083
dc.identifier.scopusqualityQ2
dc.identifier.startpage243en_US
dc.identifier.trdizinid137342
dc.identifier.urihttps://hdl.handle.net/20.500.12587/5276
dc.identifier.volume41en_US
dc.identifier.wosWOS:000308834600009
dc.identifier.wosqualityQ3
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.indekslendigikaynakTR-Dizin
dc.language.isoen
dc.publisherHacettepe Univ, Fac Scien_US
dc.relation.ispartofHacettepe Journal Of Mathematics And Statistics
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectFixed pointen_US
dc.subjectComplete metric spaceen_US
dc.subjectAltering distance functionen_US
dc.subjectWeakly contractive conditionen_US
dc.subjectPartially ordered seten_US
dc.titleFixed point theorems for a pair of mappings satisfying a generalized weakly contractive condition in ordered metric spacesen_US
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
0c2c1fda-8716-47da-99ba-6947be7e970b.pdf
Boyut:
135.64 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Tam metin/Full text